# SDR 2006UALA00689

- Difficulty date: April 13, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISCELLANOUS AREAS OF CORROSION ON FLOOR Z-ANGLE RT SIDE BETWEEN STA 294-360 WL 208.  REMOVED AND REINSTALLED CREASE BEAM PER SRM 51-40-02.
